# SDR FDEA200901290363

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53980864200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ON C 73 NO GAP BETWEEN FRAME AND STRINGER REPAIR PROFILE IN AREA OF FLUSH SKIN REPAIR.  REPAIR PERFORMED BY CUT THE FRAME AT C 73 BETWEEN P56LH-56RH AND REPAIR IAW SRM 53-10-13 FIG 203 AND REPLACE THE STRINGER COUPLING IAW DRAWING R539-70631.
